# SDR GLBA200901052

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 25,831 hours, 31,470 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SIGNIFICANT EVENT - ENROUTE FROM PGA TO FMN THE PILOTS REPORTED THAT THE GEAR RELAY CIRCUIT BREAKER POPPED TWICE AND THEY HAD TO MANUALLY EXTEND THE GEAR. MX REMOVED AND REPLACED THE LANDING GEAR RELAY IAW MFG MX 32-30. OPS CHECKS WERE GOOD.
